Analysis of Queueing System with Resources and Signals
We analyze a multi-server queueing system with limited resources and signals. A customer requires a random value (RV) of the shared resources. Each customer generates a flow of signals triggering the resource reallocation process that make a customer release the occupied amount of resources and request a new RV of resources instead.
Considering users are constantly moving within the signal coverage area we describe a model of a wireless network where resources have to be reallocated due to changes in the requirements. We assume that user session cannot be interrupted because of lack of the resources in the instant of the resource reallocation.
KeywordsLimited resources Random requirements Flow of signals Queuing system Loss system User motion
The publication was financially supported by the Ministry of Education and Science of the Russian Federation (the Agreement number 02.a03.21.0008), RFBR according to the research projects No. 16-37-60103, No. 16-07-00766 and No. 17-07-00845.
- 1.Naumov, V., Samuoylov, K.: On the modeling of queueing systems with multiple resources. RUDN J. Math. Inform. Sci. Phys. 3, 60–64 (2014). (in Russian)Google Scholar
- 2.Naumov, V., Samuylov, K., Sopin, E.: On the insensitivity of stationary characteristics to the service time distribution in queuing system with limited resources. In: IX International Workshop on Applied Problems in Theory of Probabilities and Mathematical Statistics Related to Modeling of Information Systems, Tampere, Finland, pp. 36–40 (2015)Google Scholar
- 4.Sopin, E., Markova, E., Vikhrova, O., Ageev, K., Gudkova, I., Samouylov, K.: Performance analysis of M2M traffic in LTE network using queuing systems with random resource requirements. Automatic Control and Computer Sciences (in print)Google Scholar
- 5.Naumov, V., Samuoylov, K., Sopin, E., Andreev, S.: Two approaches to analysis of queuing systems with limited resources. In: Ultra Modern Telecommunications and Control Systems and Workshops (ICUMT-2014), pp. 485–488. IEEE (2014)Google Scholar
- 6.Naumov, V., Samuylov, A.: Queuing system with resource allocation of the random volume. RUDN J. Math. Inform. Sci. Phys. 2, 38–45 (2015). (in Russian)Google Scholar
- 7.Naumov, V., Samouylov, K., Yarkina, N., Sopin, E., Andreev, S., Samuylov, A.: LTE performance analysis using queuing systems with finite resources and random requirements. In: 7th Congress on Ultra Modern Telecommunications and Control Systems ICUMT-2015, pp. 100–103. IEEE (2015)Google Scholar
- 8.Sopin, E., Samouylov, K., Vikhrova, O., Kovalchukov, R., Moltchanov, D., Samuylov, A.: Evaluating a case of downlink uplink decoupling using queuing system with random requirements. In: Galinina, O., Balandin, S., Koucheryavy, Y. (eds.) NEW2AN/ruSMART-2016. LNCS, vol. 9870, pp. 440–450. Springer, Cham (2016). doi: 10.1007/978-3-319-46301-8_37 CrossRefGoogle Scholar
- 9.Samouylov, K., Sopin, E., Vikhrova, O.: On design of effective computing algorithm for blocking probability evaluation in systems with random requirements. In: 15th International Conference named after A. F. Terpugov, “Information Technologies and Mathematical Modelling” ITMM-2016, part 1, pp. 192–196. TGU, Tomsk (2016) (in Russian)Google Scholar
- 10.Samouylov, K., Sopin, E., Vikhrova, O., Sorgin, S.: Convolution algorithm for normalization constant evaluation in queuing system with random requirements. In: 12th International Conference of Numerical Analysis and Applied Mathematics ICNAAM-2016. AIP Publishing, USA (2017)Google Scholar
- 11.Samouylov, K., Sopin, E., Vikhrova, O.: Analyzing blocking probability in LTE wireless network via queuing system with finite amount of resources. In: Dudin, A., Nazarov, A., Yakupov, R. (eds.) ITMM 2015. CCIS, vol. 564, pp. 393–403. Springer, Cham (2015). doi: 10.1007/978-3-319-25861-4_33 CrossRefGoogle Scholar
- 12.Ajay, D., Gurjar, D., Purohit, N.: An optimized network selection scheme for heterogeneous wireless networks. In: Sixth International Conference on Contemporary Computing (IC3), Noida, pp. 196–201 (2013)Google Scholar
- 13.Naumov, V., Samouylov, K., Gaydamaka, Y.: Multiplicative Solutions of the Finit Markov Chains. RUDN University, Moscow (2015). (in Russian)Google Scholar